Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Is there any side effect of taking Offloxacin 400mg every 3times a day ?

hai its me again!!on asking question!!on taking a medicine like offloxacin 400mg every 3times a day!!What would be the effect about this!
Asked On : Sat, 13 Aug 2011
Answers:  2 Views:  107
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Welcome to HCM.
For what reason you are taking it...?It is quinolone group of antibiotic and used for certain infective condition.400mg. 3 times a day is very high dose.
It will be helpful to cure your infection but take it under physician's guidance.
Answered: Sat, 13 Aug 2011
I find this answer helpful
Pediatrician Dr. Aseem's  Response
Welcome to HCM
Read your prob, dose of ofloxacin is 200mg twice a day. for what n why are you take 4oo mg three times a day. you should discuss it with your doc n adjust dose of oflox.this antibiotic helps in UTI, infection of genital tract n gastrointestinal tract.
Answered: Sat, 13 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor